CAPSIPLEX
A REVIEW

 

 

BACKGROUND INFORMATION

I decided to run this article after searching on the internet for 'honest and unbiased' reviews for the new diet pill 'Capsiples' and found very little. If you try searching on Google for capsiplex the top ranking websites all seem to run the same info, reviews and photos and usually have a direct link to the official Capsiplex website where you can order the tablets online, which makes me think they are either related to the company, have a vested interest or are affiliates. For the next month I will log my experiences of taking the pill and hopefully reach some conclusions at the end of the trial. I have no connection with Capsiplex whatsoever.

I am a 58-year-old female, 5 feet 5 inches tall and weight (today) 14 stones but can easily fluctuate between 13.5 to 14.5 stones. I read in the Daily Express (UK newspaper) about the new Capsiplex tablets becoming available without prescription and decided for the first time in my life, (because they are 100% natural ingredients) to try a diet pill. I ordered a monthís supply from the official website at a cost of £29.99 and received then within four days.

 

MEDICAL CONDITIONS

Medical conditions that Iíve been diagnosed with include SVT (heart), Gilbertís Syndrome (liver), Arthritis (joints), Spondylitis (neck and upper spine), stenosis (lower spine), daily hot sweats/flushes (adrenal glands), Gastroesophageal Reflux Disease (GERD- stomach) and Diverticulitis (large intestine). Sounds a lot but general speaking they are quite common conditions, many of which are age related.

 

 

DIARY 2010

21st June Monday: Started on Capsiplex tablets today.

Start weight 14 stone. Took one tablet on an empty stomach before breakfast with plenty of water. Had breakfast 30 minutes later. Everything seemed okay until around 2-3pm (some 6-7 hours after taking the tablet) when I started with a slight burning sensation in my upper tummy. It felt strange and I can only describe it as if there was an internal heater in my body. It wasnít painful but I was aware of the sensation and it did concern me to some degree. However the heat never got any worse and subsided after a couple of hours. The only other side effect that I was aware of was a small amount of rolling (wind) in my lower intestines, making me think that I may end up rushing to the toilet with a loose bowel movement, but thankfully it never materialise and again passed away within an hour or so. Had my usual bout of hot flushes and night sweats which I can not say have been made any worse by the tablets as I suffer too many each day that I gave up counting years ago.

 

22nd June Tuesday: Took tablet but had no repeat of the problems I experienced yesterday.

 

23rd June Wednesday: Again nothing to report. Weighed myself - was 13st 12lbs. A two pound weight loss but that could be due to anything, including the fact that I am watching my calorie intake. See if the trend continues.

24th June Thursday: Suffered a bout of SVT (rapid heartbeat) in the evening for a couple of hours but again I can not attribute this to the tablets as I often have several bouts a month. If I think they are increasing I will note it here.

 

25th June Friday: Nothing out of the ordinary to report.

 

26th June / 27th June: Did not take tablets for two days as I am having various blood test taken and I wanted to make sure that the tablets were out of my system and would not interfere with any results. I know it is unlikely as the tablet contains only natural ingredients, but better to be safe than sorry.

 

28th June Monday: Took tablet at 10am after blood tests and had breakfast. Strangely I got the same slight burning sensation that I had experienced on the first day. Again it was approximately 6-7 hours after taking the tablet. I am assuming that this due to the fact that I hadnít taken any tablets for two days? Maybe you body gets used to them with regular use. I will see if I get the same feeling tomorrow. I have been searching on the internet for other peoples comments regarding side-effects from the pills and so far I have found references to a heat sensation similar to mine, diahoerra with burning motions, bowel disturbances (wind) and one person believes that capsiplex actually lowered her high blood pressure. I would be interested to hear from any others who are taking the tablets and believe they are experiencing side effects.

 

29th June Tuesday: Took tablet at 7.30am. Will see if I get the burning today. Weighed myself, 13 stone 11.5 pounds. So another half pound loss, but again I can not say this is due to the tablets as I had to fast for the blood test, so missed a couple of meals on Sunday. As I have yet to be convinced that the tablets are doing anything I have decided to go back to my regular eating pattern in order to better determine whether they are having any effect or not. Time will tell. One thing I did notice a couple of hours after taking the tablet was a feeling of being hyper Ė felt as if I had more energy than normal and talking more. (Which my husband thinks is impossible! J)I also experienced a dry mouth. Could be related to the tablets, as they do contain a small amount of caffeine. Will see if I get the same feeling tomorrow. Not felt like that before since taking them. Itís 5 pm now and Iíve had no heat sensation today.

30th June Wednesday: Took tablet at normal. I have noticed over the past few days that I have become a little constipated - nothing drastic, but not emptying my bowel like I normally do. (Stools seem fine - no blood) . I also ocassionally feel a little light-headed (momentarily dizzy) but it passes quickly.

1th July Thursday: Oh dear! Weighed myself first thing this morning and I was 13st 13.5 pounds! Which means I have put back on 2.5 pounds and am only 0.5 pounds lighter than I was at the beginning (11 days ago). Not happy and can't help but begin to doubt the claims for the tablet. We will see.

2nd July Friday: Took tablet as normal. Got blood test results back from hospital. Only significant ones were: 1. My 'Full blood count' indicated that I may have been suffering from an infection as my white cell count was up. (Although I wasn't feeling ill at the time) 2. My vitamin B12 level was below acceptable levels. 3. My cholesterol level was high at 6.6 (However my last result some 15 years ago was 8. So, although high, is it actually lower?) I am not suggesting that Capsiplex has played any part in these blood test results. I have only listed them as a reference. I am to have the tests repeated in four months time.

Summary: I continued to take Capsiplex until the month's supply was finished.

After the first week I intentionally did not diet on this trial and ate as normal, restricting nothing, and my exercise rountine did not change at all during the month. I decided to do this due to the manufacture's claim that you could loose weight whilst sat at your desk. In other words they infer that you do not have to change your lifestyle and you will still loose weight whilst taking them. If I had dieted and exercised more whilst taking the tablets than I wouldn't know if any loss was down to Capsiplex or my change of habit.

The only side effect I experienced that I can definately say was down to the tablets was the internal heat sensation (between breast and waistline) which I experienced on the first day of taking them and on two other ocassions when I missed a tablet the day before. So it was definately to do with re-starting the tablets as I did not experience the heat sensation when I took them every 24 hours.

My final weight-in was 13st 13.5lbs which means the difference between my start and finish weight was just half a pound! I found that very disappointing, especially after all the media hype, as I can easily loose (or gain) two pounds overnight without even trying, so half a pound is nothing and could be down to something as simple as less water retention. My own personal conclusion is that the tablets DO NOT work for me and I WILL NOT be buying anymore.

At the same time I bought Capsiplex fat burner I also bought a month's supply of their appetite suppressor which I am now going to try. (Wish me luck) I will update this website with my findings.

 

email: info@generalmatters.co.uk